# SDR DXTA2016081306281

- Difficulty date: August 15, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N304QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500143
- Aircraft time: 2,861 hours, 2,233 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 50512662602
- Condition: Damaged
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON L/E STARBOARD WING.  EVALUATED AND MAPPED DAMAGE ON RT OTBD L/E SENT DESCRIPTION OF DAMAGE TO CONTACT CENTER FOR ANALYSIS. REMOVED RT OTBD L/E IAW AMM TASK 57-40-00-000-801-A.  REMOVED PICCOLO TUBE FROM DAMAGED L/E AND INSTALLED ON NEW RT OTBD L/E IAW AMM TASK 30-12-03-000/400-801-A.  INSTALLED NEW RT OTBD L/E IAW AMM 57-40-00-400-801-A LOCATED DRILLED AND INSTALLED NEW SPLICE PLATE IAW SRM 51-40-02, 31, 40, 14 AMM 57-40-00-000-801-A.  REF DWG NR 505-12662-005, REV A, OPS CHECK GOOD NO FURTHER DEFECTS NOTED.
